MathSciNet Relay Station
MathSciNet bibliographic data
MR356137 58F20 (58F10)
Plykin, R. V. Sources and sinks of ${\rm A}$-diffeomorphisms of surfaces. (Russian) Mat. Sb. (N.S.) 94(136) (1974), 243–264, 336.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement